MathSciNet Relay Station
MathSciNet bibliographic data
MR141603 (25 #5001) 04.60
Erdős, P.; Hajnal, A. Some remarks concerning our paper "On the structure of set-mappings''. Non-existence of a two-valued $\sigma $-measure for the first uncountable inaccessible cardinal. Acta Math. Acad. Sci. Hungar. 13 1962 223–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement